The Casimir energy of the twisted string loop: Uniform and two segment loops


Creative Commons License

Bayin S., Krisch J., Ozcan M.

JOURNAL OF MATHEMATICAL PHYSICS, vol.37, no.8, pp.3662-3674, 1996 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 8
  • Publication Date: 1996
  • Doi Number: 10.1063/1.531593
  • Journal Name: JOURNAL OF MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3662-3674

Abstract

We calculate the Casimir energy of a two segment loop of string with one normal boundary point and one twisted boundary point. The energy is renormalized relative to the twisted uniform loop. The use of the twisted loop in simplifying untwisted loop calculations is discussed. (C) 1996 American Institute of Physics.